Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On functionals of excursions for Bessel processes with negative index

Tom 246 / 2019

Tomasz Byczkowski, Jacek Jakubowski, Maciej Wiśniewolski Studia Mathematica 246 (2019), 217-231 MSC: 60J25, 60J35, 60J45. DOI: 10.4064/sm170309-15-3 Opublikowany online: 8 October 2018

Streszczenie

A closed formula is given for the integral of functionals on the space of excursions from a point $z\geq 0$ of a Bessel process $R^{(\mu )}$ with index $\mu \in (-1,0)$ with respect to the characteristic (Itô) measure. This integral is an integral with respect to some kernel $K$. The kernel $K$ is found due to the explicit form of the joint distribution of $(\tau _z, R_t^{(\mu )})$ at fixed time $t$ and for $\tau _z$ being the first hitting time of the point $z$ by the process $R^{(\mu )}$. The expected time spent by an excursion in an interval with respect to the Itô measure is calculated.

Autorzy

  • Tomasz ByczkowskiInstitute of Mathematics
    Polish Academy of Sciences
    Śniadeckich 8
    00-656 Warszawa, Poland
    e-mail
  • Jacek JakubowskiInstitute of Mathematics
    University of Warsaw
    Banacha 2
    02-097 Warszawa, Poland
    e-mail
  • Maciej WiśniewolskiInstitute of Mathematics
    University of Warsaw
    Banacha 2
    02-097 Warszawa, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek